Tacrolimus-induced thrombotic microangiopathy in orthotopic liver transplant patients: case series of four patients
Article first published online: 27 FEB 2013
© 2013 The Authors; Internal Medicine Journal © 2013 Royal Australasian College of Physicians
Internal Medicine Journal
Volume 43, Issue 3, pages 328–333, March 2013
How to Cite
Nwaba, A., MacQuillan, G., Adams, L. A., Garas, G., Delriviere, L., Augustson, B., DeBoer, B., Moody, H. and Jeffrey, G. P. (2013), Tacrolimus-induced thrombotic microangiopathy in orthotopic liver transplant patients: case series of four patients. Internal Medicine Journal, 43: 328–333. doi: 10.1111/imj.12048
Conflict of interest: None.
- Issue published online: 27 FEB 2013
- Article first published online: 27 FEB 2013
- Manuscript Accepted: 26 AUG 2012
- Manuscript Received: 23 MAR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.